# SDR EIA2007164

- Difficulty date: September 18, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHALE BONE (WING TO BODY FAIRING FRAME) CORRODED AT STA 880 STRINGER 46R TO 48R UPPER SURFACE OF LOWER BEAM.  REPLACED WHALE BONE AT STA 880 BETWEEN STR 46R TO 48R PER ECRA NR 486-53-059-2.
